# SDR VNAA202107019998

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS 677 TO FS 830 AT LBL 9 IS CORRODED. LOCATED, DRILLED AND INSTALLED NEW SEAT TRACKS P/N 20275-288-0-0A FOR LH FROM 677 TO FS 830 LBL 9 IAW CRJ 700 REO 670-53-00-343 REV:L DATED 2015-05-05
